# SDR HEEA073754

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,623 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 407062021101
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER TRANSITION DUCT IS CRACKED. TO BE RETURNED TO VENDOR.
